# SDR P5CA2016081700203

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 17,541 hours, 2,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD WING ACCESS PANEL 521AB AFT BRACKET FOUND CRACKED.   REPAIRED IAW RI-57-41-11488 REV  A.
